IJPAM: Volume 12, No. 3 (2004)

ON A REPRESENTATION OF SOLUTION OF
DIRAC DIFFERENTIAL EQUATION SYSTEMS
WHICH HAVE DISCONTINUITY IN INTERVAL

R.Kh. Amirov
Department of Mathematics
Cumhuriyet University
58140 Sivas, TURKEY
e-mail: [email protected]


Abstract.In this article, the existence of transformation operators was proved for a class of Dirac operators which have discontinuity conditions inside and some properties of kernel of this transformation operator was investigated.

Received: February 25, 2004

AMS Subject Classification: 34A55, 34B24, 34L05

Key Words and Phrases: Dirac operators, transformation operator, discontinuity

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 12
Issue: 3